question-icon

Suggest treatment for itching on neck, hands and legs

default
Posted on Thu, 1 Oct 2015
Question: Hi,
I am facing of itching problem last few years. I was using some ointment Gentalene C. Its too much now a days. at my neck, Hands, Legs and private parts.
I have not yet visited any of the doctor till now.
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
Upload picture

Detailed Answer:
Hi XXXX
Thanks for being at healthcaremagic
I would first like to ask you that whether the itching is associated with any rash. If yes kindly upload a picture so that a proper diagnosis is made and I can guide you in a better way.
Also are you taking medication for any other ailment?
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (10 minutes later)
Yeh, Rashes also coming on the skin. No oither medicines.
doctor
Answered by Dr. Asmeet Kaur Sawhney (3 minutes later)
Brief Answer:
Upload picture

Detailed Answer:
kindly upload the photographs so that I can have a view of your problem.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (29 minutes later)
Uploaded 2 pics of my Elbow, where itiching has ust started and my legs, which is covered with my socks (Changing socks frequently). if you are looking for more, please let me know.
Thanks for your quick response.
XXXX
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
More pics

Detailed Answer:
Send the pictures of your neck and private parts as well.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (6 hours later)
I have uploaded some pictures as you asked me to upload. You will see some black color lump on my neck, this has developed autoimatically and also you some wart on my neck. Now a days (from last 3 days) there is so much eaching on these lump and on my whole neck. I am also gets irritated in night because of itching on my private part (ass and penis) and thighs joint with my bums at front side only.

Itching problem is so long but never consult with doctor, this is the first time when i reaching to a doctor. So please suggest me what can I do as next step?

Thanks,
XXXX
doctor
Answered by Dr. Asmeet Kaur Sawhney (4 hours later)
Brief Answer:
Hello!

Detailed Answer:
I have seen all the pictures you have uploaded. I can see increased darkening and thickening of your skin especially in the private area.This is because of the long history of itching either due to any internal problem or due to a disease called lichen simplex chronicus in which psychological factors are responsible for such extreme itching.

To exclude the internal factors you will have to undergo blood tests .These are complete blood count, liver function tests, kidney function tests, tsh, absolute eosinophil count,serum uric acid.

Also you have been using steroid cream on large areas of the body, I would recommend you to lessen its use and use it diluted in some moisturizing lotion till we find out the cause. Instead start with oral medication to control itching like hydroxyzine and levocetrizine.

I hope this information will definitely help you and you can get back to me with the results of the reports.
Wish you good luck.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4467 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for itching on neck, hands and legs

Brief Answer: Upload picture Detailed Answer: Hi XXXX Thanks for being at healthcaremagic I would first like to ask you that whether the itching is associated with any rash. If yes kindly upload a picture so that a proper diagnosis is made and I can guide you in a better way. Also are you taking medication for any other ailment? Regards Dr Asmeet